Skip to Content

I've noticed my hair falling out more than usual. Could this be a side effect ofr Bystolic?

Responses (1)

Anonymous 15 May 2010

rossinol, I just finished doing a lot of reading on Your question, about the drug Bystolic, and I could not find of any of the side affects being about hair loss, and I even went in to the section on the side affects that were less than 1 %, and nothing anywhere close to hair loss. But, it may just be a question You might want to ask Your Pharmacist, or Your Doctor. Sorry I couldn't be of more help. And good luck in finding Your Answer.
Rameses

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does lithium cause your hair to fall out?

Posted 21 Jul 2010 1 answer

Buproprion Side Effect?

Posted 4 Dec 2010 1 answer

Citalopram - is hair loss a side effect?

Posted 26 Dec 2012 5 answers